# SDR 454A2024F00142

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N145SM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9298
- Aircraft time: 9,237 hours, 23,939 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,835 hours
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: B761K2110101
- Condition: Worn
- Location: Throttle
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OUT FROM TAKE-OFF FROM KSAT TO HOUSTON THE LOW RPM WARNING LIGHT WITH AUDIO STARTED GOING OFF. I VERIFIED THE WARNING BY OBSERVING ROTOR RPMS BELOW 95% ON THE TRIPLE TACH. I IMMEDIATELY REDUCED POWER RESULTING IN LITTLE EFFECT ON THE RPMS. I CONTACTED KSAT TOWER TO RETURN TO THE AIRPORT. BEING IN A NEW AIRCRAFT AT AN UNFAMILIAR AIRPORT I DECLARED AN EMERGENCY TO BE ABLE TO MANEUVER SAFELY AS NEEDED. ONCE AT A HOVER RPM'S STABILIZED IN THE APPROPRIATE RANGE WITH NO INDICATION OF FAILURE AND I RETURNED TO THE SKY CARE HANGAR
